I started the patch yesterday afternoon(which was Monday, because I'm doing it for period control and less for contraception. Plus my doctor said it was find to start on the Monday) and ever since then I have had the worse headache in the world. I never take headache medicine, but last night I had to take Advil and take a nap because everything hurt. Does that go away? I'm also really achy and sore all of a sudden, will that pass too? My patch is currently on the left side of my back.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ortho Evra - I started the patch after switching from 3 weeks on the pill. I had gotten my period a?
Posted 25 Dec 2012 • 1 answer
Posted 9 May 2015 • 1 answer
Posted 25 Jun 2015 • 1 answer
Posted 24 Nov 2015 • 1 answer
Posted 2 Jan 2016 • 1 answer